# SDR 20000907SH038

- Difficulty date: May 12, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- System (JASC): 6122 · Propeller Governor
- Part: Bearing
- Condition: Destroyed
- Location: Inside Governor
- Part time: 1,299 hours
- Component: Prop Governor, Mcauly
- Component part number: DCF29007CT3
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF POWER ON TAKEOFF.  MAINTENANCE FOUND PROPELLER GOVERNOR LEAKING OIL AND CONFIRMED POWER LOSS.  CHANGED GOVERNOR AND RETURNED AIRCRAFT TO SERVICE.  TEAR DOWN OF GOVERNOR REVEALED INTERNAL FAILURE CAUSED BY BEARING FAILURE.  (X)
